# SDR UALA2008111306360

- Difficulty date: November 4, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 63,036 hours, 18,393 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULICS.  FLIGHT DIVERTED.  INBD CREW REPORTS PTU FAILED TO ENGAGE UPON FLUID LOSS VIA NR1 ENG EDP.  NEED TO PERFORM HYDRAULIC PTU OPERATIONAL TEST.  ACCOMPLISHED OPERATIONAL TEST PER MM 29-22-00 PTU CHECKS OK.  ENGINE DRIVEN PUMP (EDP) - HYDRAULIC LOW PRESS LIGHT ILLUMINATED.  EICAS MESSAGE 'HYD ENG PUMP' DISPLAYED BUT EICAS MESSAGE 'HYD SYS MAINT' NOT DISPLAYED-LEFT SYSTEM.  HYD FLUID RUNNING FROM NR 1 ENG HYD PUMP DRIVE PAD CAVITY DRAIN TUBE.  REPLACED NR 1 CASE DRAIN FILTER & LEAK CHECKED DUE TO ENG DRIVEN PUMP LEAKING.  REPLACED NR 1 ENG EDP AND APPLICABLE FILTERS.  PER SFOLM LEFT ELECTRIC AC PUMP WILL NEED PRESSURE AND CASE DRAIN FILTERS REPLACED.  REPLACED FILTER PER IPC 29 -11-18 AND LEAK CHECKED.
